Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Radon-Fourier transforms on symmetric spaces and related group representations


Author: S. Helgason
Journal: Bull. Amer. Math. Soc. 71 (1965), 757-763
DOI: https://doi.org/10.1090/S0002-9904-1965-11380-5
MathSciNet review: 0179295
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. A. Berezin, Laplace operators on semisimple Lie groups, Trudy Moskov. Mat. Obšč. 6 (1957), 371-463; Amer. Math. Soc. Transl. 21 (1962), 239-299. MR 150244
  • 2. I. M. Gelfand and M. I. Graev, The geometry of homogeneous spaces, group representations in homogeneous spaces and questions in integral geometry related to them. I, Trudy Moskov. Mat. Obšč. 8 (1959), 321-390; Amer. Math. Soc. Transl. 37 (1964), 351-429.
  • 3. R. Godement, A theory of spherical functions. I, Trans. Amer. Math. Soc. 73 (1952), 496-556. MR 52444
  • 4. Harish-Chandra, The characters of semisimple Lie groups, Trans. Amer. Math. Soc. 83 (1956), 98-163. MR 80875
  • 5. Harish-Chandra, Differential operators on a semisimple Lie algebra, Amer. J. Math. 79 (1957), 87-120. MR 84104
  • 6. Harish-Chandra, Spherical functions on a semisimple Lie group. I, II, Amer. J. Math. 80 (1958), 241-310, 553-613. MR 94407
  • 7. Harish-Chandra, Invariant distributions on Lie algebras, Amer. J. Math. 86 (1964), 271-309. MR 161940
  • 8. S. Helgason, Differential operators on homogeneous spaces, Acta Math. 102 (1959), 239-299. MR 117681
  • 9. S. Helgason, Differential geometry and symmetric spaces, Academic Press, New York, 1962. MR 145455
  • 10. S. Helgason, Duality and Radon transform for symmetric spaces, Amer. J. Math. 85 (1963), 667-692. MR 158409
  • 11. S. Helgason, A duality in integral geometry; some generalizations of the Radon transform, Bull. Amer. Math. Soc. 70 (1964), 435-446. MR 166795
  • 12. P-D. Methée, Sur les distributions invariantes dans le groupe des rotations de Lorentz, Comment. Math. Helv. 28 (1954), 225-269. MR 64268
  • 13. M. Sugiura, Representations of compact groups realized by spherical functions on symmetric spaces, Proc. Japan Acad. 38 (3) (1962), 111-113. MR 142689


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11380-5

American Mathematical Society